# SDR R61A20130118065

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 22,078 hours, 16,554 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4505001A
- Part serial: HSCE0523083
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 11,874 hours, 11,954 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED WHILE SITTING AT THE GATE WITH THE APU RUNNING NOTICED A HOT ELECTRICAL SMELL THEN SMOKE FILLED THE CABIN.  A RAMP AGENT ALERTED THE CREW THAT THE APU WAS ON FIRE AND THROWING SPARKS.  THE CREW UTILIZED THE EMERGENCY STOP AND FIRE TRUCKS WERE ROLLED.  MX MEL'D THE APU PER EMB AMM AND THE APU WAS REMOVED AND REPLACED DURING NIGHTLY MX PER EMB AMM.
